# SDR HEEA076252

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,019 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Button
- Condition: Missing
- Location: N1 Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHO CHECK BUTTON MISSING. PENDING VENDOR REPAIR.
